# SDR QMLA2017092117098

- Difficulty date: September 21, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 5,146 hours, 15,597 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 4,911 hours, 12,703 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Drain
- Part number: 117602061
- Condition: Clogged
- Location: Nr 1 Engine Deck
- Part time: 5,146 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ZONE INSPECTIONS,  PULLED OFF THE VENT LINE GOING FROM RIGHT SIDE OF THE NR 1 ENGINE TO THE ENGINE DECK. FOUND THAT THE DRAIN COLLECTOR WAS CLOGGED WITH DEBRIS ON THE RIGHT SIDE OF THE Y-FITTING.
